MAUDE Adverse Event Report: ARTHREX INC. 5.5MM BC CORKSCREW FT W/ SUTURETAPE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX INC. 5.5MM BC CORKSCREW FT W/ SUTURETAPE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number AR-1927BCT
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.Device history record review revealed nothing relevant to this event.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported, the doctor drilled to prepare the hole.Surgeon broke the ar-1927bct, corkscrew upon insertion.Only the anchor remained in the body.Surgeon made clean the broken screw with a shaver.A new one was used and the case completed.Follow-up investigation: procedure was a small supraspasm repair.When the surgeon screwed the screw in four turns the screw broke into two pieces.The tip of the screw remained in the body.The broken surface was rough and the surgeon leveled the broken surface by using a shaver to make it flush with the bone.A new screw was used to complete the procedure.The new screw was placed beside the broken screw.No additional incisions were needed.

Brand Name
5.5MM BC CORKSCREW FT W/ SUTURETAPE
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7398741
Report Number1220246-2018-00119
Device Sequence Number993366
Product Code MAI
UDI-Device Identifier00888867251267
UDI-Public00888867251267
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 04/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2019
Device Catalogue NumberAR-1927BCT
Device Lot Number10176449
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2018
Initial Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;